A Buchholz rule for modal fixed point logics

Jäger, Gerhard; Studer, Thomas (2011). A Buchholz rule for modal fixed point logics. Logica universalis, 5(1), pp. 1-19. Basel: Birkhäuser 10.1007/s11787-010-0022-1

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Jäger, Gerhard Max and Studer, Thomas

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

1661-8297

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:27

Last Modified:

03 Sep 2019 15:07

Publisher DOI:

10.1007/s11787-010-0022-1

URI:

https://boris.unibe.ch/id/eprint/9983 (FactScience: 215806)

Actions (login required)

Edit item Edit item
Provide Feedback